# SDR QXEA2010110500703

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK FOUND ON PAX DOOR UNDER TOP STEP ASSY.  REMOVED DAMAGED AREA IAW SRM 51-11-04-201-001-A01.  PERFORMED LPI ON CUT LINE, NO CRACKS FOUND AT THIS TIME IAW NDTM LPI 51-20-008-230-A01 AND REO 670-52-11-154.  FABRICATED ANGLE AND FILLER, DRILLED TRIMMED AND FINISHED.  APPLIED ALODINE, PRIMER, AND PAINT IAW SRM 52-11-04-201-006-A01.  INSTALLED WITH BLIND RIVETS IAW SRM. THE REPAIR WAS PERFORMED IAW REO 670-52-11-154.
